# SDR 99ZZZX3664

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252MA
- Make and model: Piper PA-31P
- Aircraft serial: 31P33
- Engine: Lyc TIGO541E1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 75456
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COUNTERWEIGHT ON NR 3 ATTACH PORT ON CRANKSHAFT CAME OFF.  CRANKSHAFT ATTACH PORTS BOTH FAILED.  AIRCRAFT RETURNED TO AIRPORT AND LANDED SAFELY.
